# SDR SWAA2022082642199

- Difficulty date: August 15, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO RAIL CLIP HAS ELONGATED HOLE BS 767 RBL 13 / [01] LOCATED AND DRILLED NEW CLIP PN# 146A1310U6; PO#879079 IAW SRM 51-40-05 AND IAW DWG#146A1261... OK TO INSTALL;[02] VERIFIED CORRECTIVE ACTION 1. OK TO INSTALL;[03] INSTALLED NEW CLIP AT BS 767 RBL 13 IAW SRM 51-40-02 AND IAW DWG#146A1261;[04] VERIFIED CORRECTIVE ACTION 3;[05] VERIFIED COMPLETE
